# SDR VNAA2016120100002

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 4,661 hours, 4,232 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ELEVATOR SKIN DAMAGED.  MAINTENANCE PERFORMED A MAJOR REPAIR  IAW THE AMM. THE AIRCRAFT WAS RELEASED FROM SERVICE.
